# SDR DALA2018041802583

- Difficulty date: April 18, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 45,338 hours, 31,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL CEILING EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE. MAINTENANCE RELAMPED THEM ALL PER AMM 33-51. OPERATIONAL CHECK WAS GOOD.
